Vol. 4, No. 5, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Standing ring blowup solutions for cubic nonlinear Schrödinger equations

Ian Zwiers

Vol. 4 (2011), No. 5, 677–727
Abstract

For all dimensions N 3 we prove there exist solutions to the focusing cubic nonlinear Schrödinger equations that blow up on a set of codimension two. The blowup set is identified both as the site of L2 concentration and by a bounded supercritical norm outside any neighborhood of the set. In all cases, the global H1 norm grows at the log-log rate.

Keywords
focusing, nonlinear Schrödinger equation, supercritical, collapse, blowup rate, blowup set, codimension, regularity, log-log rate
Mathematical Subject Classification 2000
Primary: 35Q55
Secondary: 35B40
Milestones
Received: 5 February 2010
Revised: 27 September 2010
Accepted: 14 November 2010
Published: 16 February 2012

Proposed: Frank Merle
Authors
Ian Zwiers
Department of Mathematics
University of British Columbia
Vancouver, V6T 1Z2
Canada